# SDR SWIA20240621518

- Difficulty date: May 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR HINGE (DOOR SIDE) TO FOM FOUND DEEP PITTING CORROSION ON UNDERSIDE OF HINGE FLANGE.      (C-CHECK RO 6/19/2024)    REMOVED AND INSTALLED NEW PAX DOOR HINGE (DOOR SIDE) REF. DRWG 601R31702 REV. N, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, AND CRJ 700 SRM 52-11-01-201-002-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.PRESSURE/ LEAK CHECK GOOD.
